MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT

LEMAITRE VASCULAR, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG740
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Rupture (2208)
Date of Event 03/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our review of the lot history records for batch number 22f294 did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.During the manufacturing process, the exact graft was inspected by a manufacturing technician for holes in the graft and proper ligation of the tributaries.No defect was noted during the inspection process.All grafts from these product batch numbers were also tested for pressure; all of the graft met specifications.A review of complaint data within the past three years was completed and there were no trends identified that would suggest an increase of rupture in grafts post-implant.We have not received any other complaints of a similar nature from product batch 22f294.Therefore, we believe that it was an isolated incident.Artegraft instructions for use (ifu) indications for use section states that the use of artegraft for femoropopliteal bypass should be reserved for those patients where the autologous saphenous vein is absent or inadequate.It is also not recommended for reconstruction across the knee joint.However, in the absence of other viable alternatives, the surgeon may well find the benefit to risk ratio warrants its use as an attempted limb salvage procedure.Additional follow-up information was requested including patient treatment information that may have led to the event.To date, no additional information was received.The graft involved was not received for evaluation so the issue was not able to be confirmed.As per lemaitre clinical evaluation, the root cause is likely related to infection or an iatrogenic access injury.Based on the documentation and complaint history review, we do not believe there is a systemic issue with these devices.No further actions were determined to be necessary at this time; all product quality and clinical issues will continue to be monitored within quality assurance trending.
 
Event or Problem Description
The graft was originally implanted by dr.(b)(6) on (b)(6) 2023.The implant procedure performed was "fem pop", lower limb bypass and the device was "checked" before the procedure.The patient complained of pain in r groin on friday (b)(6) 2024, was cleared and sent home.The patient returned to the hospital on (b)(6) 2024 and dr.(b)(6) performed surgery to repair the ruptured graft with stents.No patient injury or current status was reported.Product remains implanted and will not be returned for evaluation.

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
206 north center drive
north brunswick NJ 08902 4247
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
206 north center drive
north brunswick NJ 08902
Manufacturer Contact
monte nelson
206 north center drive
north brunswick, NJ 08902-4247
7324228333
MDR Report Key19036947
Report Number2247686-2024-00001
Device Sequence Number12510586
Product Code LXA
UDI-Device Identifier00316837000299
UDI-Public(01)00316837000299(11)220726(17)250628(10)22FF294-020(91)AG740
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model NumberAG740
Device Lot Number22F294-020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; STATINS; ZARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown